Hyper-Torre isols

Journal of Symbolic Logic 46 (1):1-5 (1981)
Abstract
If T is an isol let D(T) be the least set of isols which contains T and is closed under predecessors and the application of almost recursive combinatorial functions. We find an infinite regressive isol T such that the universal theory (with respect to recursive relations and almost recursive combinatorial functions) of D(T) is the same as that of the nonnegative integers
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273250
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,157
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Eight Problems About Nerode Semirings.T. G. McLaughlin - 1992 - Annals of Pure and Applied Logic 56 (1-3):137-146.

Add more citations

Similar books and articles
On Hyper-Torre Isols.Rod Downey - 1989 - Journal of Symbolic Logic 54 (4):1160-1166.
Infinite Series of Regressive Isols Under Addition.Judith L. Gersting - 1977 - Notre Dame Journal of Formal Logic 18 (2):299-304.
Universal Pairs of Regressive Isols.Judith Gersting - 1975 - Notre Dame Journal of Formal Logic 16 (3):409-414.
Infinite Series of $T$-Regressive Isols.Judith L. Gersting - 1973 - Notre Dame Journal of Formal Logic 14 (4):519-526.
A Coding Theorem for Isols.Erik Ellentuck - 1970 - Journal of Symbolic Logic 35 (3):378-382.
Isols and the Pigeonhole Principle.J. C. E. Dekker & E. Ellentuck - 1989 - Journal of Symbolic Logic 54 (3):833-846.
An Algebraic Difference Between Isols and Cosimple Isols.Erik Ellentuck - 1972 - Journal of Symbolic Logic 37 (3):557-561.
Incompatible Extensions of Combinatorial Functions.Erik Ellentuck - 1983 - Journal of Symbolic Logic 48 (3):752-755.
A Δ02 Theory of Regressive Isols.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (3):459 - 468.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.

Monthly downloads

Added to index

2009-01-28

Total downloads

3 ( #700,571 of 2,171,972 )

Recent downloads (6 months)

1 ( #326,556 of 2,171,972 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums